MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 5 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 5 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6720-0535
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by sale rep that the revision surgery will be performed on (b)(6) 2024 due to patient x-ray shows dislocated after the primary surgery.The adm x3 dislocated from the mdm metal liner.The surgical treatment for the disease is stem replacement.The revision surgery was performed and reinserted into the patient except the stem as the original stem size was unable to be used.
 
Additional Manufacturer Narrative
Reported event: an event for revision involving an accolade stem was reported.The event was confirmed via medical review.Method & results: device evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant indicated: conclusion/assessment: no medical records, surgical records or revision records were provided for review.Photos of x-rays show a dislocated mdm-accolade tha construct.Of note, full seating of the mdm liner cannot be determined.Event confirmation: a dislocation can be confirmed.A revision cannot be confirmed but would be expected.It cannot be determined if this was a ¿dislocation¿ vs an intra-prosthetic dislocation.Root cause: the root cause of the dislocation cannot be determined without additional medical information.The root cause of the revision, if confirmed, would be a dislocated mdm construct.Device history review: a review of the device history records indicates devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to dislocation.A review of the provided medical records by a clinical consultant indicated: conclusion/assessment: no medical records, surgical records or revision records were provided for review.Photos of x-rays show a dislocated mdm-accolade tha construct.Of note, full seating of the mdm liner cannot be determined.Event confirmation: a dislocation can be confirmed.A revision cannot be confirmed but would be expected.It cannot be determined if this was a ¿dislocation¿ vs an intra-prosthetic dislocation.Root cause: the root cause of the dislocation cannot be determined without additional medical information.The root cause of the revision, if confirmed, would be a dislocated mdm construct.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
SIZE 5 ACCOLADE II 132 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21320259
Report Number0002249697-2025-00149
Device Sequence Number12885262
Product Code LPH
UDI-Device Identifier04546540664488
UDI-Public04546540664488
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6720-0535
Device Lot Number21096253A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexMale